# SDR SWAA2022031438221

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E PANEL # 551FB I/B AFT SUPPORT LINK ATTACHED BRACKET FASTENER HOLE ELONGATED MKD DOT60-076 / REMOVED AND INSTALLED NEW BRACKET; AT L/W FIXED T/E PANEL # 551FB AFT SUPPORT LINK ; IN REF B737-700 SRM 51-40-02-0G-0
